S. KASSIMI, and S. BRI, and M. HABIBI, and A. MAMOUNI, (2012) Dosimetry at GSM frequencies. International Journal of Microwaves Applications, Volume 1, No.1, 2012, PP. 43-47, ISSN: 2320 2599..

Full text not available from this repository.
Item Type: Article
Subjects: Physique > Matériaux et Instrumentation
Divisions: Faculte des Sciences > Physique
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:18
URI: http://eprints.umi.ac.ma/id/eprint/374

Actions (login required)

View Item View Item